MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR

KARL STORZ SE & CO. KG C-MAC® POCKET MONITOR
Model Number 8403XD
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that image freezes when the monitor is rotated.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the device was sent to the manufacturer for inspection.The manufacturer's technical inspection confirmed the fault description provided by the customer ("image freezes when the monitor is rotated").The following defects were identified in total: customer complaint noted, socket for application part defective, device not recognised by pc, image quality not satisfactory, stripes/interference in the image, device surface visually worn.The device passed the quality test at the time of delivery.Based on the defects identified during the technical inspection, it is concluded that the fault described is due to normal wear and tear.The cause of the image failure is the damaged socket on the application part, which means that the connection is no longer correct and the device fails.The event is filed under internal karl storz complaint id (b)(4).

Brand Name
C-MAC® POCKET MONITOR
Common Device Name
C-MAC® POCKET MONITOR
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22876890
Report Number9610617-2025-01423
Device Sequence Number14875269
Product Code CCW
UDI-Device Identifier04048551396032
UDI-Public04048551396032
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403XD
Device Catalogue Number8403XD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown